# SDR DALA14017123149

- Difficulty date: March 14, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N349NB
- Make and model: Airbus A319-114
- Aircraft serial: 1815
- Aircraft time: 31,365 hours, 16,108 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frame 14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE EXTERNAL SKIN FRAME 14+19" STRINGERS 18 - 19L.   FOUND WITHIN LIMITS IAW SRM 53-11-11, PB 4B, FIG 104 DIAGRAM 102, PAGES 129/130.  .
